Resolution of singularities of an algebraic variety over a field of characteristic zero. II
Matematika, Tome 10 (1966) no. 2, pp. 3-58
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1966_10_2_a0,
author = {H. Hironaka},
title = {Resolution of singularities of an algebraic variety over a field of characteristic {zero.~II}},
journal = {Matematika},
pages = {3--58},
year = {1966},
volume = {10},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1966_10_2_a0/}
}
H. Hironaka. Resolution of singularities of an algebraic variety over a field of characteristic zero. II. Matematika, Tome 10 (1966) no. 2, pp. 3-58. http://geodesic.mathdoc.fr/item/MAT_1966_10_2_a0/